Jordi Villanueva
Jordi Villanueva
Geverifieerd e-mailadres voor upc.edu - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
KAM theory without action-angle variables
R de la Llave, A González, À Jorba, J Villanueva
Nonlinearity 18 (2), 855, 2005
1452005
On the persistence of lower dimensional invariant tori under quasi-periodic perturbations
A Jorba, J Villanueva
Journal of Nonlinear Science 7 (5), 427-473, 1997
1281997
On the normal behaviour of partially elliptic lower-dimensional tori of Hamiltonian systems
A Jorba, J Villanueva
Nonlinearity 10 (4), 783, 1997
1191997
Normal-internal resonances in quasi-periodically forced oscillators: a conservative approach
H Broer, H Hanßmann, A Jorba, J Villanueva, F Wagener
Nonlinearity 16 (5), 1751, 2003
772003
Numerical computation of normal forms around some periodic orbits of the restricted three-body problem
A Jorba, J Villanueva
Physica D: Nonlinear Phenomena 114 (3-4), 197-229, 1998
601998
Effective reducibility of quasi-periodic linear equations close to constant coefficients
A Jorba, R Ramirez-Ros, J Villanueva
SIAM Journal on Mathematical Analysis 28 (1), 178-188, 1997
491997
On the numerical computation of Diophantine rotation numbers of analytic circle maps
TM Seara, J Villanueva
Physica D: Nonlinear Phenomena 217 (2), 107-120, 2006
372006
A KAM theorem without action-angle variables for elliptic lower dimensional tori
A Luque, J Villanueva
Nonlinearity 24 (4), 1033, 2011
272011
Quasi-periodic frequency analysis using averaging-extrapolation methods
A Luque, J Villanueva
SIAM Journal on Applied Dynamical Systems 13 (1), 1-46, 2014
202014
Kolmogorov theorem revisited
J Villanueva
Journal of Differential Equations 244 (9), 2251-2276, 2008
192008
Motion close to the Hopf bifurcation of the vertical family of periodic orbits of L 4
M Ollé, JR Pacha, J Villanueva
Celestial Mechanics and Dynamical Astronomy 90 (1), 87-107, 2004
192004
Numerical computation of rotation numbers of quasi-periodic planar curves
A Luque, J Villanueva
Physica D: Nonlinear Phenomena 238 (20), 2025-2044, 2009
182009
Computation of derivatives of the rotation number for parametric families of circle diffeomorphisms
A Luque, J Villanueva
Physica D: Nonlinear Phenomena 237 (20), 2599-2615, 2008
182008
The fine geometry of the Cantor families of invariant tori in Hamiltonian systems
A Jorba, J Villanueva
European Congress of Mathematics, 557-564, 2001
182001
Dynamics close to a non semi-simple 1:-1 resonant periodic orbit
M Ollé, JR Pacha, J Villanueva
Discrete & Continuous Dynamical Systems-B 5 (3), 799, 2005
162005
Asymptotic size of Herman rings of the complex standard family by quantitative quasiconformal surgery
N Fagella, TM Seara, J Villanueva
Ergodic Theory and Dynamical Systems 24 (3), 735-766, 2004
122004
Kolmogorov–Arnold–Moser aspects of the periodic Hamiltonian Hopf bifurcation
M Ollé, JR Pacha, J Villanueva
Nonlinearity 21 (8), 1759, 2008
102008
Quantitative estimates on the normal form around a non-semi-simple 1:− 1 resonant periodic orbit
M Ollé, JR Pacha, J Villanueva
Nonlinearity 18 (3), 1141, 2005
92005
A dynamical systems approach to Bohmian trajectories in a 2D harmonic oscillator
F Borondo, A Luque, J Villanueva, DA Wisniacki
Journal of Physics A: Mathematical and Theoretical 42 (49), 495103, 2009
82009
Normal forms around lower dimensional tori of Hamiltonian systems
J Villanueva
Universitat Politècnica de Catalunya, 1997
81997
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20